Alert archive / New York / Wind Advisories in 2009

Wind Advisory 10, NWS Buffalo, NY

October 30, 200910 counties in New York

NWS Buffalo, NY issued this wind advisory at Oct 30, 2009, 3:44 PM EDT for 10 counties in New York. It took effect at Oct 31, 2009, 8:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2009, 3:44 PM EDT (19:44 UTC)
In effect from
Oct 31, 2009, 8:00 AM EDT
Expired
Oct 31, 2009, 6:08 PM EDT
In force
10 hr
Issued by
NWS Buffalo, NY

Counties Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Lewis County, NY, Monroe County, NY, Niagara County, NY, Orleans County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 66 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2009-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2009-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBUF 301944
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
344 PM EDT FRI OCT 30 2009

...GUSTY WINDS ON SATURDAY...

.A COLD FRONT WILL MOVE EASTWARD ACROSS THE STATE ON SATURDAY WITH
GUSTY WINDS ON THE BACK SIDE OF THE FRONT. THE STRONGEST WINDS
WILL BE ALONG THE LAKE ERIE SHORELINE...AND NORTHEASTWARD ALONG
THE SHORE OF LAKE ONTARIO THROUGH ROCHESTER. THIS WILL INCLUDE THE NIAGARA
FRONTIER AND A PORTION OF THE GENESEE RIVER VALLEY. WINDS WILL
ALSO BE RATHER GUSTY IN THE HIGHER TERRAIN OF THE SOUTHERN TIER
ROUGHLY WEST OF ROUTE 16.

NYZ001>003-010>012-019-020-085-310345-
/O.NEW.KBUF.WI.Y.0010.091031T1200Z-091031T2200Z/
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-
CATTARAUGUS-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
BUFFALO...BATAVIA...WARSAW...JAMESTOWN...OLEAN...ORCHARD PARK...
SPRINGVILLE
344 PM EDT FRI OCT 30 2009

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM EDT SATURDAY. 

SOUTHERLY WINDS WILL INCREASE TONIGHT AHEAD OF A COLD FRONT...AND
THEN BECOME SOUTHWESTERLY AS THE COLD FRONT MOVES EAST. WIND
SPEEDS BEHIND THE COLD FRONT SHOULD RANGE FROM 25 TO 35 MPH...WITH
SOME GUSTS NEAR OR EXCEEDING 40 MPH. WINDS WILL SUBSIDE LATE IN
THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

ZAFF
5 follow-up statements
000 
WWUS71 KBUF 310227
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1027 PM EDT FRI OCT 30 2009

...GUSTY WINDS ACROSS WESTERN NEW YORK ON SATURDAY...

.A COLD FRONT WILL MOVE EASTWARD ACROSS THE STATE ON SATURDAY
WITH GUSTY WINDS ON THE BACK SIDE OF THE FRONT. THE STRONGEST
WINDS WILL BE ALONG THE LAKE ERIE SHORELINE...AND NORTHEASTWARD
ALONG THE SHORE OF LAKE ONTARIO THROUGH ROCHESTER. THIS WILL
INCLUDE THE NIAGARA FRONTIER AND A PORTION OF THE GENESEE RIVER
VALLEY. WINDS WILL ALSO BE RATHER GUSTY IN THE HIGHER TERRAIN OF
THE SOUTHERN TIER ROUGHLY WEST OF ROUTE 16.

NYZ001>003-010>012-019-020-085-311100-
/O.CON.KBUF.WI.Y.0010.091031T1200Z-091031T2200Z/
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-
CATTARAUGUS-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
BUFFALO...BATAVIA...WARSAW...JAMESTOWN...OLEAN...ORCHARD PARK...
SPRINGVILLE
1027 PM EDT FRI OCT 30 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM EDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM EDT SATURDAY.

SOUTHERLY WINDS WILL INCREASE OVERNIGHT AHEAD OF A COLD FRONT...AND
THEN BECOME SOUTHWESTERLY AS THE COLD FRONT MOVES EAST. WIND
SPEEDS BEHIND THE COLD FRONT SHOULD RANGE FROM 25 TO 35 MPH...
WITH SOME GUSTS NEAR OR EXCEEDING 40 MPH. WINDS WILL SUBSIDE
SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$
000 
WWUS71 KBUF 310727
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
327 AM EDT SAT OCT 31 2009

...GUSTY WINDS ACROSS WESTERN NEW YORK ON SATURDAY...

.A COLD FRONT WILL MOVE EASTWARD ACROSS THE STATE TODAY
WITH STRONG AND GUSTY WINDS JUST AHEAD OF THE FRONT AND AFTER THE
FRONT PASSES. THE STRONG WINDS WILL BE ACROSS THE WESTERN NEW YORK COUNTIES
TO THE LOWER GENESEE VALLEY, AFFECTING THE METRO BUFFALO, NIAGARA
FALLS AND ROCHESTER AREAS. STRONG WINDS WILL ALSO DEVELOP ACROSS
THE BLACK RIVER VALLEY AND NORTHERN TUG HILL REGION, AFFECTING THE
AREA FROM LOWVILLE TO WATERTOWN AND ACROSS THE UPPER SAINT
LAWRENCE VALLEY.

NYZ007-008-311530-
/O.EXB.KBUF.WI.Y.0010.091031T1400Z-091101T0000Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
327 AM EDT SAT OCT 31 2009

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING. 

SOUTHERLY WINDS WILL BECOME SOUTHWESTERLY AS A STRONG COLD FRONT MOVES
EASTWARD ACROSS THE REGION. WIND SPEEDS JUST AHEAD OF THE FRONT
AND BEHIND THE COLD FRONT SHOULD RANGE FROM 25 TO 35 MPH... WITH
SOME GUSTS NEAR OR EXCEEDING 40 MPH. WINDS WILL SUBSIDE THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ001>003-010>012-019-020-085-311530-
/O.CON.KBUF.WI.Y.0010.091031T1200Z-091031T2200Z/
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-
CATTARAUGUS-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
BUFFALO...BATAVIA...WARSAW...JAMESTOWN...OLEAN...ORCHARD PARK...
SPRINGVILLE
327 AM EDT SAT OCT 31 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
EDT THIS EVENING. 

SOUTHERLY WINDS WILL BECOME SOUTHWESTERLY AS A STRONG COLD FRONT
MOVES EASTWARD ACROSS THE REGION. WIND SPEEDS JUST AHEAD OF THE
FRONT AND FOLLOWING THE PASSAGE OF THE COLD FRONT SHOULD RANGE
FROM 25 TO 35 MPH...WITH SOME GUSTS NEAR OR EXCEEDING 40 MPH.
WINDS WILL SUBSIDE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$
000 
WWUS71 KBUF 311428
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1028 AM EDT SAT OCT 31 2009

...GUSTY WINDS ACROSS WESTERN NEW YORK TODAY...

.A COLD FRONT WILL MOVE EASTWARD ACROSS THE STATE TODAY WITH
STRONG AND GUSTY WINDS JUST AHEAD OF THE FRONT AND AFTER THE
FRONT PASSES. THE STRONG WINDS WILL BE ACROSS THE WESTERN NEW
YORK COUNTIES TO THE LOWER GENESEE VALLEY... AFFECTING THE METRO
BUFFALO... NIAGARA FALLS AND ROCHESTER AREAS. STRONG WINDS WILL
ALSO BE FOUND ACROSS THE BLACK RIVER VALLEY AND NORTHERN TUG HILL
REGION... AFFECTING THE AREA FROM LOWVILLE TO WATERTOWN AND ACROSS
THE UPPER SAINT LAWRENCE VALLEY.

NYZ007-008-312230-
/O.CON.KBUF.WI.Y.0010.000000T0000Z-091101T0000Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
1028 AM EDT SAT OCT 31 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

SOUTHERLY WINDS WILL BECOME SOUTHWESTERLY AS A STRONG COLD FRONT
MOVES EASTWARD ACROSS THE REGION. WIND SPEEDS JUST AHEAD OF THE
FRONT AND BEHIND THE COLD FRONT SHOULD RANGE FROM 25 TO 35 MPH...
WITH SOME GUSTS NEAR OR EXCEEDING 40 MPH. WINDS WILL SUBSIDE THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ001>003-010>012-019-020-085-312200-
/O.CON.KBUF.WI.Y.0010.000000T0000Z-091031T2200Z/
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-
CATTARAUGUS-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
BUFFALO...BATAVIA...WARSAW...JAMESTOWN...OLEAN...ORCHARD PARK...
SPRINGVILLE
1028 AM EDT SAT OCT 31 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

SOUTHWESTERLY WINDS WILL CONTINUE THIS AFTERNOON BEHIND A STRONG
COLD FRONT THAT MOVED THROUGH THE REGION DURING THE MID MORNING
HOURS. WIND SPEEDS WILL AVERAGE 20 TO 35 MPH WITH A FEW GUSTS OVER
40 MPH. WINDS WILL SUBSIDE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

SAGE
000 
WWUS71 KBUF 311959
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
359 PM EDT SAT OCT 31 2009

...GUSTY WINDS WILL SUBSIDE LATER THIS EVENING...

.A COLD FRONT MOVED EAST ACROSS THE AREA TODAY. STRONG...POST
FRONTAL WINDS GUSTED OVER 40 MPH BUT WILL BEGIN TO SUBSIDE THIS
EVENING.

NYZ019-020-312100-
/O.CAN.KBUF.WI.Y.0010.000000T0000Z-091031T2200Z/
CHAUTAUQUA-CATTARAUGUS-
INCLUDING THE CITIES OF...JAMESTOWN...OLEAN
359 PM EDT SAT OCT 31 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE WIND
ADVISORY. 

IT WILL REMAIN WINDY THIS EVENING BUT SPEEDS WILL BE BELOW
ADVISORY CRITERIA.

$$

NYZ007-008-010000-
/O.CON.KBUF.WI.Y.0010.000000T0000Z-091101T0000Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
359 PM EDT SAT OCT 31 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

SOUTHWEST WINDS WILL AVERAGE 20 TO 35 MPH WITH A FEW GUSTS AROUND
40 MPH FOR A FEW HOURS THIS EVENING BEFORE SUBSIDING. THESE SPEEDS
ARE ENOUGH TO TAKE DOWN WEAKENED TREE LIMBS. TRICK OR TREATERS
SHOULD BE VERY CARE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ001>003-010>012-085-312200-
/O.CON.KBUF.WI.Y.0010.000000T0000Z-091031T2200Z/
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-
SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
BUFFALO...BATAVIA...WARSAW...ORCHARD PARK...SPRINGVILLE
359 PM EDT SAT OCT 31 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

SOUTHWESTERLY WINDS WILL AVERAGE 20 TO 35 MPH VERY EARLY THIS
EVENING BEFORE SUBSIDING. THERE MAY BE A FEW GUSTS TO 40 MPH.
EARLY TRICK OR TREATERS SHOULD BE CAREFUL. SOME WEAKEND TREE LIMBS
COULD FALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

SAGE
000 
WWUS71 KBUF 312208
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
608 PM EDT SAT OCT 31 2009

...GUSTY WINDS TO DIMINISH THIS EVENING...

.A COLD FRONTAL PASSAGE BROUGHT STRONG GUSTY WINDS TO THE REGION
TODAY. MANY LOCATIONS SAW WIND GUSTS OF AROUND 45 MPH. WHILE IT
WILL REMAIN WINDY THROUGH THIS EVENING...WINDS HAVE BEGUN TO
SUBSIDE ACROSS WESTERN AND NORTHERN NEW YORK. THIS TREND WILL
CONTINUE THIS EVENING.

NYZ007-008-312315-
/O.CAN.KBUF.WI.Y.0010.000000T0000Z-091101T0000Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
608 PM EDT SAT OCT 31 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED LATE THIS AFTERNOON...WITH THE STRONGEST OF
WINDS NOW FINISHED. WINDS WILL CONTINUE TO DIMINISH THROUGH THIS
EVENING. WHILE THE STRONGEST OF WINDS HAVE SUBSIDED...WIND GUSTS
OF 35 MPH ARE LIKELY THROUGH 800 PM.

$$

NYZ001>003-010>012-085-312315-
/O.EXP.KBUF.WI.Y.0010.000000T0000Z-091031T2200Z/
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-
SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
BUFFALO...BATAVIA...WARSAW...ORCHARD PARK...SPRINGVILLE
608 PM EDT SAT OCT 31 2009

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS WILL DIMINISH THROUGH THIS EVENING. WHILE THE STRONGEST OF
WINDS HAVE SUBSIDED...WIND GUSTS OF 35 MPH ARE LIKELY THROUGH 800
PM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Oct 30, 3:26 PM EDT, 18 minutes earlier.

Area forecast discussion, Oct 30, 3:26 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
326 PM EDT FRI OCT 30 2009

.SYNOPSIS...
A COLD FRONT ADVANCING FROM THE MIDWEST WILL CROSS WESTERN AND
CENTRAL NEW YORK ON SATURDAY AND BRING A GOOD CHANCE FOR SHOWERS,
ESPECIALLY DURING THE MORNING. WINDY CONDITIONS AND COOLER
TEMPERATURES WILL FOLLOW THE FRONT DURING THE AFTERNOON. HIGH
PRESSURE RIDGING NORTH FROM THE OHIO VALLEY WILL BRING DRY WEATHER
AND SEASONABLE TEMPERATURES SUNDAY AND MONDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
A HIGHLY AMPLIFIED FLOW IS IN PLACE OVER THE US THIS
AFTERNOON...WITH A LONGWAVE TROUGH OVER THE MIDSECTION BOUNDED BY
RIDGES ON THE EASTERN AND WESTERN COASTS. THE RESULTING PATTERN AT
THE SURFACE FEATURES A SURFACE LOW NEAR LAKE SUPERIOR HEADING
NORTHEAST...WITH A TRAILING FRONTAL SYSTEM MOVING THROUGH THE
MISSISSIPPI VALLEY...WITH THE NORTHERN SECTION HEADING TOWARD THE OH
VALLEY.

TONIGHT...STRONG LOW LEVEL SOUTHERLY ACROSS THE FULL LENGTH OF THE
MISSISSIPPI VALLEY WILL CONTINUE TO PICK UP MOISTURE FROM THE
TROPICS AND SPREAD ABUNDANT PRECIPITATION ALONG THE FRONTAL
BOUNDARY...WHICH SHOULD SLOWLY MAKE ITS WAY EAST ACROSS THE OH
VALLEY TONIGHT AND TO...OR THROUGH THE NY STATE LINE BY SATURDAY
MORNING.  DUE TO THE AMPLIFIED PATTERN THROUGH...AM A BIT CONCERNED
THAT THE FRONT MAY MOVE SLOWER THAN MODELS SUGGEST.  THIS WOULD
DELAY THE MAIN PRECIPITATION EVENT UNTIL SATURDAY MORNING...AND ALSO
ALLOW TEMPERATURES TO RISE OVERNIGHT.  AFTER AN EARLY DIP IN
TEMPERATURES IN WESTERN NY...HAVE ALLOWED TEMPERATURES TO RISE
OVERNIGHT...PARTICULARLY ALONG DOWNSLOPE AREAS.  TEMPERATURES ALONG
THE LAKE ERIE LAKESHORE NEAR THE CHAUTAUQUA RIDGE MAY THEREFORE
FLIRT WITH 70F READINGS.   WINDS WILL SIMILARLY BE TRICKY...WITH A
STRONG INVERSION PRESENT BUT WITH A LOW LEVEL JET MAXING OUT NEAR
70KTS AT 875 MB OR ROUGHLY 3000 FT.  A STRONG INVERSION WILL BE IN
PLACE NEAR 1000 FT WHERE WINDS WILL BE A BIT LOWER.  SOME HIGHER
ELEVATION AREAS MAY GET RATHER GUSTY ON OCCASIONS WITH SUCH AN
ATMOSPHERIC PROFILE.

AS FOR CLOUD COVER...WILL MAINTAIN CLOUDY SKIES...ALTHOUGH CURRENT
SATELLITE IMAGERY SHOWS A FAIRLY LARGE AREA OF CLEARING MOVING
TOWARD THE OH VALLEY THIS AFTERNOON.  THIS MAY MAKE IT INTO WESTERN
NY BEFORE FILLING IN LATER THIS EVENING.

FOR SATURDAY...WILL ALLOW THE COLD FRONT TO SWEEP ACROSS THE
STATE...WITH RAIN FOR ALL AREAS SPREADING FROM WEST TO EAST.  EXPECT
ABOUT 4-6 HRS OF PRECIP MAX FOR WESTERN LOCATIONS...WITH A LONGER
RAIN DURATION FOR AREAS EAST OF LAKE ONTARIO AS THE FRONT SLOWS A
BIT.

WINDS WILL BE THE PRIMARY PROBLEM BEHIND THE FRONT.  WILL
FORECAST WIND ADVISORY CONDITIONS IN CLIMATOLOGICALLY FAVORED
LOCATIONS...ALTHOUGH WOULD NOT BE SURPRISED IF LATER SHIFTS FEEL THE
NEED TO EXTEND/EXPAND THIS EASTWARD.  PEAK WIND GUSTS SHOULD
APPROACH OR OCCASIONALLY EXCEED THE 40 MPH MARK.

BEHIND THE COLD FRONT...TEMPERATURES WILL BEGIN TO FALL WITH GUSTY
WINDS CONTINUING.  AS FAR AS PRECIPITATION POTENTIAL GOES AND
CONCERNS FOR ANY EARLY HALLOWEEN FESTIVITIES...WENT WITH AN
OPTIMISTIC OUTLOOK WITH SHOWERS ENDING FROM WEST TO EAST...ALTHOUGH
WINDS WILL BE FRUSTRATING FOR LITTLE ONES.  THERE IS A POTENTIAL FOR
SOME LAKE EFFECT RAIN DEVELOPMENT LATER IN THE AFTERNOON SOUTH OF
THE CITY/SOUTHTOWNS...WHICH MAY LINGER INTO THE EVENING...WITH A
SIMILAR POSSIBILITY EAST OF LAKE ONTARIO...BUT WILL KEEP THIS THREAT
FAIRLY LOW WITH A MARGINALLY INTERESTING MOISTURE PROFILE AT THIS
TIME.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
THE COLD FRONT THAT WILL BRING A GOOD CHANCE FOR SHOWERS ON SATURDAY
WILL SLIDE OFF THE EAST COAST EARLY SATURDAY NIGHT. A TRAILING UPPER
LEVEL SHORT WAVE WILL KEEP SKIES MOSTLY CLOUDY...BUT WILL CONFINE
ANY SHOWERS TO AREAS JUST EAST OF THE LAKES AS THE COLDER AIR
DEEPENS BEHIND THE DEPARTING FRONT. WINDS WILL ALSO SUBSIDE AS THE
STRONG PRESSURE GRADIENT RELAXES.

HIGH PRESSURE RIDGING NORTH FROM THE OHIO VALLEY WILL SHUT DOWN ANY
LINGERING LAKE EFFECT RAIN SHOWERS WITH PARTIAL SUNSHINE EXPECTED
FOR MOST SITES. H85 TEMPS OF ZERO TO -4C THOUGH WILL KEEP HIGH TEMPS
IN THE MID 40S TO NEAR 50...WHICH IS JUST A BIT BELOW NORMAL VALUES.

AS THE SURFACE HIGH SLIDES OFF THE NEW ENGLAND COAST SUNDAY NIGHT
AND MONDAY...A SOUTHERLY FLOW OF MILDER AIR WILL SET UP ACROSS THE
AREA. THE WARM AIR ADVECTION WILL BE ACCOMPANIED BY AN INCREASE IN
MID AND HIGH LEVEL CLOUDS...BUT NO PCPN IS EXECUTED.

THE RELATIVELY TRANQUIL WEATHER WILL THEN COME TO AN END MONDAY
NIGHT WHEN THE NEXT COLD FRONT...APPROACHING FROM THE CENTRAL GREAT
LAKES...CROSSES THE LOWER GREAT LAKES AND WESTERN COUNTIES. SCATTERED
RAIN SHOWERS WILL BE FOUND OVER THE REGION...WITH A MIX OF RAIN AND
WET SNOW SHOWERS OVER PORTIONS OF THE WRN SOUTHERN TIER AND EASTERN
LK ONTARIO REGION AFTER MIDNIGHT.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
A RELATIVELY LOW AMPLITUDE UPPER AIR PATTERN WILL BE DOMINATE
THE NORTHERN TIER OF THE UNITED STATES DURING THIS PERIOD...WITH
SEVERAL SHORT WAVES/UPPER TROUGHS FORECAST TO PUSH THROUGH THE FAST
ZONAL FLOW. THE ZONAL FLOW WILL MEAN AN ABUNDANCE OF PACIFIC BASED
AIR...SO WIDE SWINGS IN TEMPERATURES ARE NOT EXPECTED.

THE FORECAST DETAILS. ON TUESDAY...A WESTERLY FLOW OF COLDER AIR
WILL FOLLOW THE COLD FRONT THAT IS FORECAST TO CROSS THE AREA MONDAY
NIGHT. A SIGNIFICANT SHORT WAVE WILL BRING A CHANCE OF SHOWERS TO
THE ENTIRE AREA...ALONG WITH SOME LAKE ENHANCED RAIN SHOWERS EAST OF
THE LAKES. HIGH PRESSURE BUILDING ACROSS THE OHIO VALLEY AND LOWER
GREAT LAKES SHOULD BRING DRY CONDITIONS ON WEDNESDAY...BUT AREA
TEMPERATURES ARE EXPECTED TO REMAIN A LITTLE BELOW AVERAGE.

ANOTHER COLD FRONT IS FORECAST TO DROP SOUTH ACROSS THE AREA
WEDNESDAY NIGHT AND THURSDAY. WILL LEAVE IN LOW CHANCE POPS FOR RAIN
SHOWERS AS AN ACCOMPANYING UPPER LEVEL TROUGH GENERATES ADDED LIFT.
STILL LOOKS LIKE THE BOUNDARY LAYER TEMPERATURES WILL BE COLD ENOUGH
FOR A POSSIBLE RAIN/SNOW MIX ACROSS THE HIGHER ELEVATIONS WEDNESDAY
NIGHT. WILL LEAVE IN CHANCE POPS FOR RAIN AND/OR SNOW SHOWERS
THURSDAY NIGHT AND FRIDAY WITH HPC GUIDANCE MAINTAINING A NORTHWEST
FLOW OF UNSEASONABLE COOL AIR ACROSS THE LOWER LAKES.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
VFR CONDITIONS ARE EXPECTED UNTIL A COLD FRONT ARRIVES AND BRINGS
MVFR CONDITIONS FROM WEST TO EAST ON SATURDAY MORNING IN WESTERN
NY AND FOR MUCH OF THE DAY IN THE CENTRAL PORTION OF THE STATE.
THERE WILL ALSO BE FAIRLY STRONG WIND SHEAR OVERNIGHT...WITH WINDS
JUST ABOVE THE SURFACE INCREASING TO NEAR 60 KTS. AS THE FRONT
PASSES ON SATURDAY MORNING...WINDS WILL INCREASE AND BECOME GUSTY
OUT TO THE SOUTHWEST...WITH SOME GUSTS APPROACHING 40KTS.

OUTLOOK...
SATURDAY...MVFR IN SHOWERS.
SUNDAY THROUGH WEDNESDAY...MAINLY VFR WITH CHANCE OF SHOWERS.

&&

.MARINE...
A TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE EXITING OFF THE
NEW ENGLAND COAST AND A DEEP STORM SYSTEM OVER THE UPPER MISSISSIPPI
VALLEY WILL PRODUCE MODERATE TO FRESH SOUTHERLIES OVER BOTH LAKES
ERIE AND ONTARIO TONIGHT AND SATURDAY. GALES WARNINGS HAVE BEEN
ISSUED FOR THE FAR EASTERN NEARSHORES OF LAKE ERIE AND LAKE
ONTARIO...AND FOR OPEN WATERS OF LAKE ONTARIO ON SATURDAY. SMALL
CRAFT ADVISORIES ARE IN EFFECT FOR THE REMAINING NEARSHORES OF LAKE
ONTARIO...THE NIAGARA RIVER AND THE ST LAWRENCE RIVER.

WIND AND WAVES WILL SUBSIDE GRADUALLY SATURDAY AND SUNDAY AS HIGH
PRESSURE RIDGES NORTH FROM THE OHIO VALLEY. EXPECT RELATIVELY CALM
CONDITIONS ON THE LAKES FOR MONDAY...BEFORE THE WINDS PICK UP AHEAD
OF THE NEXT COLD FRONT MONDAY NIGHT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 AM EDT
         SATURDAY FOR LEZ040-041.
         GALE WARNING FROM 8 AM TO 8 PM EDT SATURDAY FOR LEZ040-041.
         SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT
         SATURDAY FOR LEZ020.
         GALE WARNING FROM 10 AM TO 8 PM EDT SATURDAY FOR
         LOZ062-063.
         GALE WARNING FROM 2 PM SATURDAY TO MIDNIGHT EDT SATURDAY
         NIGHT FOR LOZ045-064-065.
         SMALL CRAFT ADVISORY FROM 8 AM EDT SATURDAY TO 7 AM EST
         SUNDAY FOR LOZ042-043.
         SMALL CRAFT ADVISORY UNTIL 2 PM EDT SATURDAY FOR LOZ045.
         SMALL CRAFT ADVISORY FROM 2 PM EDT SATURDAY TO 10 AM EST
         SUNDAY FOR LOZ044.
         SMALL CRAFT ADVISORY FROM 8 AM TO 8 PM EDT SATURDAY
         FOR SLZ022-024.

&&

SYNOPSIS...TJP
NEAR TERM...ZAFF
SHORT TERM...TJP
LONG TERM...RSH/TJP
AVIATION...ZAFF
MARINE...TJP/ZAFF
Hazardous weather outlook, Oct 30, 2:09 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
209 PM EDT FRI OCT 30 2009

NYZ001-002-007-008-010>012-019-020-085-311815-
NIAGARA-ORLEANS-JEFFERSON-LEWIS-NORTHERN ERIE-GENESEE-WYOMING-
CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE-
209 PM EDT FRI OCT 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

DEEP LOW PRESSURE NEAR JAMES BAY ON SATURDAY WILL SWING A STRONG
COLD FRONT ACROSS WESTERN AND NORTH CENTRAL NEW YORK. WHILE THERE
WILL BE WIDESPREAD SHOWERS AND POSSIBLY A THUNDERSTORM WITH THE
FRONTAL PASSAGE...THE MAIN CONCERN WILL BE GUSTY WINDS THAT WILL
BE FOUND ACROSS THE REGION THROUGHOUT THE DAY. WINDS COULD GUST TO
35 MPH AT TIMES. THE HIGHEST CHANCE FOR WINDS OF THIS MAGNITUDE
WILL BE CLOSE TO LAKE ERIE...OVER THE HIGHER TERRAIN OF THE
WESTERN SOUTHERN TIER...AND ACROSS THE NIAGARA FRONTIER DOWNWIND
OF LAKE ERIE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ003>006-013-014-021-311815-
MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-LIVINGSTON-ONTARIO-ALLEGANY-
209 PM EDT FRI OCT 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-311815-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
209 PM EDT FRI OCT 30 2009

...GALE WARNING IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

SOUTHWEST WINDS TO 30 KNOTS WILL BE FOUND OVER THE NEARSHORE
WATERS OF LAKE ERIE ON SATURDAY...WITH FREQUENT GALE FORCE WIND
GUSTS LIKELY. THESE WINDS WILL SLOWLY SUBSIDE DURING THE COURSE OF
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-LOZ042>044-SLZ022-024-311815-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
209 PM EDT FRI OCT 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ045-064-065-311815-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
209 PM EDT FRI OCT 30 2009

...GALE WARNING IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT EDT
SATURDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ062-063-311815-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
209 PM EDT FRI OCT 30 2009

...GALE WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 10:05 AM EDTSmall Craft AdvisoryBUF54 hr
Oct 30, 1:52 PM EDTGale WarningBUF30 hr

Nearby

Wind Advisories in New York, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.